Stability results for discontinuous nonlinear elliptic and parabolic problems with a S-shaped bifurcation branch of stationary solutions S Bensid, JI Díaz Discrete Contin. Dyn. Syst. Ser. B 22 (5), 1757-1778, 2017 | 26 | 2017 |
On the exact number of monotone solutions of a simplifed Budyko climate model and their different stability S Bensid, JI Díaz arXiv preprint arXiv:1808.03979, 2018 | 17 | 2018 |
On a free boundary problem S Bensid, SM Bouguima Nonlinear Analysis: Theory, Methods & Applications 68 (8), 2328-2348, 2008 | 11 | 2008 |
Perturbation of the free boundary in elliptic problem with discontinuities S Bensid Electron. J. Differential Equations 2016, 132, 2016 | 9 | 2016 |
Existence and multiplicity of solutions to elliptic problems with discontinuities and free boundary conditions. S Bensid, SM Bouguima Electronic Journal of Differential Equations (EJDE)[electronic only] 2010 …, 2010 | 7 | 2010 |
Existence and multiplicity of solutions for fractional elliptic problems with discontinuous nonlinearities S Bensid Mediterranean Journal of Mathematics 15, 1-15, 2018 | 5 | 2018 |
A note on discontinuous problem with a free boundary S Bensid Journal of the Egyptian Mathematical Society 19 (1), 86-87, 2011 | 5 | 2011 |
A discontinuous semilinear problem involving the fractional Laplacian. S Bensid Nonlinear Studies 24 (2), 2017 | 4 | 2017 |
On a Fractional p-Laplacian Problem with Discontinuous Nonlinearities H Achour, S Bensid Mediterranean Journal of Mathematics 18, 1-17, 2021 | 3 | 2021 |
Existence results for singular elliptic problem involving a fractional p-Laplacian H Achour, S Bensid Fractional Calculus and Applied Analysis 26 (5), 2361-2391, 2023 | 2 | 2023 |
Multiple stationary solutions of parabolic problem with discontinuous nonlinearities and their stability S Bensid, Z Kaid Complex Variables and Elliptic Equations 66 (3), 487-506, 2021 | 2 | 2021 |
A free boundary problem for discontinuous semilinear elliptic equations in convex ring S Bensid Complex Variables and Elliptic Equations 70 (2), 307-316, 2025 | 1 | 2025 |
Analysis of a free boundary problem on stratified Lie group S Bensid arXiv preprint arXiv:2411.18710, 2024 | 1 | 2024 |
Perturbation analysis in a free boundary problem arising in tumor growth model A Abdelouahab, S Bensid arXiv preprint arXiv:2303.15828, 2023 | 1 | 2023 |
On the multiplicity of solutions of a simplified tumor growth model with a free boundary S Bensid, A Chekroun Mathematical Methods in the Applied Sciences 43 (2), 698-703, 2020 | 1 | 2020 |
On a Generalized Prandtl-Batchelor Free Boundary Problem with a Singularity on a Stratified Lie Group S Bensid arXiv preprint arXiv:2501.04033, 2025 | | 2025 |
Analysis of a multiphase free boundary problem A Abdelouahab, S Bensid Opuscula Mathematica 44 (5), 2024 | | 2024 |
Singular elliptic problem involving a fractional p-Laplacian with discontinuous nonlinearity H Achour, S Bensid Journal of Pseudo-Differential Operators and Applications 13 (3), 41, 2022 | | 2022 |
Anisotropic nonlocal problem with discontinuous nonlinearities S Bensid, M Mamchaoui Journal of Elliptic and Parabolic Equations 7, 945-960, 2021 | | 2021 |
Egyptian Mathematical Society ZM Abd EL-Kader, NH Abdel-All, Y Abdel-Aty, MA Abdel-Razek, ... Journal of the Egyptian Mathematical Society 19, 146, 2011 | | 2011 |